MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed if additional information becomes available.H6 - c-arm.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis zee floor unit.During a percutaneous coronary intervention, the c-arm lost all movement.The patient was moved, and the procedure was completed on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation of the reported event was completed by our experts.The analysis of the log files showed that the joystick was deflected without the deadman grip (dmg) being active.For safety reasons, c-arm movements are not possible by simply deflecting the joystick.However, it was still possible to rotate/angulate the c-arm using the membrane buttons on the flat-panel detector.The onsite service intervention revealed that the dmg was defective.To resolve the problem, the control module was exchanged as part of service activity.A detailed analysis of the defective part showed that liquids had penetrated the joystick housing.It is assumed that this occurred when the user cleaned/disinfected the system.The operator manual and cleaning guide contain adequate information and instructions to prevent liquids from entering the system.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The incident described in the adverse event is not classified as a reportable event after a thorough investigation because neither serious injury, death, nor unexpected prolonged hospitalization of the patient or other person occurred or is to be expected, even if the incident recurs.
 
Additional Manufacturer Narrative
7/18/2024: supplemental mdr 2 was submitted to the fda for correction of the model number and the primary udi number in section d4.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18005936
Report Number3004977335-2023-00138
Device Sequence Number18037883
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045(21)138440
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer01/29/2024
07/18/2024
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date01/29/2024
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown